Title

A Hartman-wintner Theorem For Dynamic Equations On Time Scales

Document Type

Article

Publication Date

1-1-2008

Publication Title

Journal Of Difference Equations And Applications

Department

Mathematics and Computer Science

Abstract

Classical results of the Hartman–Wintner type lead to the asymptotic integration of certain types of linear, non-autonomous systems of differential or difference equations. Here, we show how to extend such results to linear dynamic equations on time scales having bounded graininess, using both averaged as well as pointwise dichotomy conditions.

Volume

14

Issue

1

pp.

1-16

ISSN

1023-6198